# SDR USAAD01150

- Difficulty date: August 16, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N828US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48028
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - THE TAILCONE REMOTE RECEIVER FOR THE EMERGENCY LIGHTS WILL NOT TEST.  MAINTENANCE REPLACED THE BATTERY PACK.  OK FOR SERVICE.  (M)
